# SDR AALA20120213ORD01

- Difficulty date: February 13, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N495AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49733
- Aircraft time: 65,511 hours, 34,480 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Blown
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD - INFLIGHT DTW-DFW.  CREW REPORTED UNABLE TO PRESSURIZE CABIN DURING CLIMBOUT.  SELECTED CABIN ALT CNTRL LEVER TO MANUAL AND MANUALLY CLOSED THE OUTFLOW VALVE.  THE CABIN CONTINUED TO CLIMB AND INITIATED DESCENT TO 10,000.  EMERGENCY DECLARED FLIGHT DIVERTED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BLOWN DUCT IN AFT STAIRS.  SYSTEM GROUND CHECK NORMAL OPERATION.
